# SDR AALA201802139014

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 29,933 hours, 10,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY  LIGHT LENS AT THE R4 DOOR WAS MISSING.  MAINTENANCE INSTALLED THE LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-18.
